# SDR SWAA2015102045158

- Difficulty date: October 7, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 36,058 hours, 24,742 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Part number: 7940749
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANTED KEEL FORMER CRACKED AT BS 679 RT SIDE.  REPAIRED FORMER IAW EA.
